# SDR DALA2022112207497

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 55,378 hours, 38,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW DICOVERED THAT THE METAL CABLE FROM 1L DOOR SLIDE TO GIRT BAR WAS BROKEN. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. *** CONTRACT MAINTENANCE REPLACED THE L1 DOOR SLIDE RELEASE LANYARD PER B717 AMM 25-61-01. AIRCRAFT IS OK FOR SERVICE. (LP #9580716)
